An optimality model of photoadaptation in contrasting aquatic light regimes

Talmy, D; Blackford, JC; Hardman-Mountford, NJ; Dumbrell, AJ; Geider, RJ. 2013 An optimality model of photoadaptation in contrasting aquatic light regimes. Limnology and Oceanography, 58 (5). 1802 - 1818. 10.4319/lo.2013.58.5.1802

Full text not available from this repository.
Official URL: http://dx.doi.org/10.4319/lo.2013.58.5.1802
Item Type: Publication - Article
Divisions: Plymouth Marine Laboratory > Science Areas > Today's Models Tomorrow's Futures
Depositing User: EPServices Admin
Date made live: 11 Feb 2014 15:58
Last Modified: 06 Jun 2017 16:09
URI: http://plymsea.ac.uk/id/eprint/5426

Actions (login required)

View Item View Item